I'd been in the habit of keeping my vial of T in the fridge, since I keep vitamins in there and when I worked for the animal hospital, that's where Dr. Allison kept the made-up vaccines.
I'd had some pain, a muscle ache, after each shot from the beginning so I didn't think anything of that. Some shots I'd had in the Army were much worse in that regard.
Well, 2 weeks ago I noticed that it was no a trick of my eyes or condensation on the outside of the vial, my T had crystallized out of solution. Big chunks of crystallized T were rattling around in the oil in the vial. Oops.
So I did a quick search on the net and found discussions by bodybuilders and their "gear", meaning illegal steroids, including testosterone cypionate. Yes, it crystallizes easily. Just run hot water over it and go, no problem, one guy said. So, not having hot water here, I put my vial in a bowl and put a little bit of hot coffee around it, adding a bit more at times to keep it as hot as I'd drink but no hotter. And agitated the vial. The crystals dissolved, and all's well now.
Conclusions: Testosterone cypionate will crystallize if stored below room temperature; it will re-dissolve with gentle warming. And, now I don't get the ache after injecting! I was probably injecting micro-crystals all along.